American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42C05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 47 found      Go to page: 1 2

[1] Stephen P. Humphries and Anthony Manning. Curves of period two points for trace maps. Trans. Amer. Math. Soc. 367 (2015) 5721-5751.
Abstract, references, and article information   
View Article: PDF

[2] Yukio Kasahara and Nicholas H. Bingham. Verblunsky coefficients and Nehari sequences. Trans. Amer. Math. Soc. 366 (2014) 1363-1378.
Abstract, references, and article information   
View Article: PDF

[3] Luc Vinet and Alexei Zhedanov. A limit $q=-1$ for the big $q$-Jacobi polynomials. Trans. Amer. Math. Soc. 364 (2012) 5491-5507.
Abstract, references, and article information   
View Article: PDF

[4] Manuel Alfaro, Juan José Moreno-Balcázar, Ana Peña and M. Luisa Rezola. Sobolev orthogonal polynomials: Balance and asymptotics. Trans. Amer. Math. Soc. 361 (2009) 547-560. MR 2439416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] E. Coussement, J. Coussement and W. Van Assche. Asymptotic zero distribution for a class of multiple orthogonal polynomials. Trans. Amer. Math. Soc. 360 (2008) 5571-5588. MR 2415086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Akihito Hora and Nobuaki Obata. Asymptotic spectral analysis of growing regular graphs. Trans. Amer. Math. Soc. 360 (2008) 899-923. MR 2346476.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] A. I. Aptekarev, A. Branquinho and W. Van Assche. Multiple orthogonal polynomials for classical weights. Trans. Amer. Math. Soc. 355 (2003) 3887-3914. MR 1990569.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Wayne Lawton. Infinite convolution products and refinable distributions on Lie groups. Trans. Amer. Math. Soc. 352 (2000) 2913-2936. MR 1638258.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Yuan Xu. Summability of Fourier orthogonal series for Jacobi weight on a ball in $\mathbb{R}^d$ . Trans. Amer. Math. Soc. 351 (1999) 2439-2458. MR 1475698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Tamás Erdélyi and Paul Nevai. Lower bounds for derivatives of polynomials and Remez type inequalities. Trans. Amer. Math. Soc. 349 (1997) 4953-4972. MR 1407486.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Franz Peherstorfer and Robert Steinbauer. Comparative asymptotics for perturbed orthogonal polynomials. Trans. Amer. Math. Soc. 348 (1996) 1459-1486. MR 1322954.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Christian Berg and Antonio J. Duran. The index of determinacy for measures and the $l\sp 2$-norm of orthonormal polynomials . Trans. Amer. Math. Soc. 347 (1995) 2795-2811. MR 1308001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] K. Pan. On orthogonal polynomials with respect to varying measures on the unit circle . Trans. Amer. Math. Soc. 346 (1994) 331-340. MR 1273539.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] A. Bultheel, P. González-Vera, E. Hendriksen and O. Njåstad. Asymptotics for orthogonal rational functions . Trans. Amer. Math. Soc. 346 (1994) 307-329. MR 1272674.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Yuan Xu. Multivariate orthogonal polynomials and operator theory . Trans. Amer. Math. Soc. 343 (1994) 193-202. MR 1169912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Yuan Xu. Block Jacobi matrices and zeros of multivariate orthogonal polynomials . Trans. Amer. Math. Soc. 342 (1994) 855-866. MR 1258289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Peter Borwein, Tamás Erdélyi and John Zhang. M\"untz systems and orthogonal M\"untz-Legendre polynomials . Trans. Amer. Math. Soc. 342 (1994) 523-542. MR 1227091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] T. N. T. Goodman and S. L. Lee. Wavelets of multiplicity $r$ . Trans. Amer. Math. Soc. 342 (1994) 307-324. MR 1232187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Vilmos Totik and Joseph L. Ullman. Local asymptotic distribution of zeros of orthogonal polynomials . Trans. Amer. Math. Soc. 341 (1994) 881-894. MR 1150019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Hans-J. Runckel. Meromorphic extension of analytic continued fractions across their divergence line with applications to orthogonal polynomials . Trans. Amer. Math. Soc. 334 (1992) 183-212. MR 1072106.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Charles K. Chui and Jian-zhong Wang. On compactly supported spline wavelets and a duality principle . Trans. Amer. Math. Soc. 330 (1992) 903-915. MR 1076613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Mourad E. H. Ismail and Mizan Rahman. The associated Askey-Wilson polynomials . Trans. Amer. Math. Soc. 328 (1991) 201-237. MR 1013333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] William C. Connett and Alan L. Schwartz. Analysis of a class of probability preserving measure algebras on compact intervals . Trans. Amer. Math. Soc. 320 (1990) 371-393. MR 961620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] T. S. Chihara. Hamburger moment problems and orthogonal polynomials . Trans. Amer. Math. Soc. 315 (1989) 189-203. MR 986686.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] J. S. Geronimo and W. Van Assche. Orthogonal polynomials on several intervals via a polynomial mapping . Trans. Amer. Math. Soc. 308 (1988) 559-581. MR 951620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Michael E. Hoffman and William Douglas Withers. Generalized Chebyshev polynomials associated with affine Weyl groups . Trans. Amer. Math. Soc. 308 (1988) 91-104. MR 946432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] A. Iserles and S. P. Nørsett. On the theory of biorthogonal polynomials . Trans. Amer. Math. Soc. 306 (1988) 455-474. MR 933301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Paul Nevai. Orthogonal polynomials, measures and recurrences on the unit circle . Trans. Amer. Math. Soc. 300 (1987) 175-189. MR 871671.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Attila Máté, Paul Nevai and Thomas Zaslavsky. Asymptotic expansions of ratios of coefficients of orthogonal polynomials with exponential weights . Trans. Amer. Math. Soc. 287 (1985) 495-505. MR 768722.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] H. N. Mhaskar and E. B. Saff. Extremal problems for polynomials with exponential weights . Trans. Amer. Math. Soc. 285 (1984) 203-234. MR 748838.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 47 found      Go to page: 1 2